# SDR AALA201603149015

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 69,859 hours, 25,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 81120401
- Condition: Defective
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R4 DOOR SLIDE LIGHT INOPERATIVE.  INSTALLED GIRT BAR SLIDER PROXIMITY TARGET, ACTUATOR, IAW AMM TR 25-017AW.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
